Exclusive non aspirin. Reviews January, 2021, page 2

Motrin Children's Oral Suspension Grape 4 oz

Search only Motrin brand name

Motrin Children's Oral Suspension Grape 4 oz

Current price: 29.84 USD


Order at Amazon


Height: 6 Inches

Length: 10 Inches

Width: 6 Inches

Weight: 1.14 Pounds

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.

More Info

Wellness Basics - Children’s Pain & Fever Relief - Acetaminophen, Grape, 4 Fl Oz

Search only Wellness Basics brand name

Wellness Basics - Children’s Pain & Fever Relief - Acetaminophen, Grape, 4 Fl Oz

Current price: 4.81 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.38 Pounds

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever

More Info

Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

Search only Advil brand name

Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

Current price: 8.48 USD


Order at Amazon


  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201

More Info

Motrin Children's Pain Reliever/fever Reducer, Oral Suspension, Original Berry Flavor 4 Oz (Pack of 2)

Search only Motrin brand name

Motrin Children's Pain Reliever/fever Reducer, Oral Suspension, Original Berry Flavor 4 Oz (Pack of 2)

Current price: 14.77 USD


Order at Amazon


Weight: 0.87 Pounds

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.

More Info

Motrin Children's Pain Reliever & Fever Reducer, Original Berry 1 oz (Pack of 4)

Search only Motrin brand name

Motrin Children's Pain Reliever & Fever Reducer, Original Berry 1 oz (Pack of 4)

Current price: 13.92 USD


Order at Amazon


Height: 8 Inches

Length: 6 Inches

Width: 6 Inches

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.

More Info

GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer

Search only Good Sense brand name

GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer

Current price: 7 USD


Order at Amazon


Height: 4.0625 Inches

Length: 2.3125 Inches

Width: 1.375 Inches

Weight: 0.17 Pounds

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension.

More Info

Motrin Children's DyeFree Pain Reliever and Fever Reducer, 4 Fluid Ounce (5 Pack)

Search only Motrin brand name

Motrin Children's DyeFree Pain Reliever and Fever Reducer, 4 Fluid Ounce (5 Pack)

Current price: 41.77 USD


Order at Amazon


Height: 6 Inches

Length: 10 Inches

Width: 6 Inches

Weight: 1.84 Pounds

  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension.

More Info

PediaCare Infant Pain Relief/Fever Reducer Drops, Cherry 2 oz ( Pack of 3)

Search only PediaCare brand name

PediaCare Infant Pain Relief/Fever Reducer Drops, Cherry 2 oz ( Pack of 3)

Current price: 27.81 USD


Order at Amazon


  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension.
  • Pediacare Infants Acetaminophen Drops Cherry

More Info

Amocase Wallet Leather Case with 2 in 1 Stylus for iPhone 6 Plus/6S Plus 5.5 inch,Premium 3D Printed Magnetic PU Leather Card Slot Stand Fold Flip Case with Wrist Strap - Colorful Butterfly

Search only Amocase brand name

Amocase Wallet Leather Case with 2 in 1 Stylus for iPhone 6 Plus/6S Plus 5.5 inch,Premium 3D Printed Magnetic PU Leather Card Slot Stand Fold Flip Case with Wrist Strap - Colorful Butterfly

Current price: 3.99 USD


Order at Amazon


  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension.
  • Pediacare Infants Acetaminophen Drops Cherry
  • Package Includes:1 x 3D Leather Case,1 x Free Black 2 in 1 Stylus Pen
  • 3D Effect PU Leather Case For Ladies Girls Women Boys Men, User friendly design with precision cut-outs allow easy access to all buttons, camera, speakers, and connector without removing the case
  • Kickstand function is convenient for movie-watching or video-chatting. Strong magnetic closure keeps your phone safe like glove, fall assistance. Interior TPU Back case with precise cutting and buttons, provides easy touching and quick response
  • Perfect Combination of a Wallet & Cell Phone Case. Made of PU leather and flexible TPU. Detachable Magnetic Shock-absorption back cover.The PU Leather flip covers the screen of the phone avoiding scratches from day to day use
  • Please Note that 3D Pattern Wallet Case Only Designed for iPhone 6 Plus/6S Plus 5.5 inch,not compatible with any other device

More Info

Leather Flip Case Fit for iPhone X, Kickstand Premium Card Holders Wallet Cover for iPhone X

Search only BeyeX brand name

Leather Flip Case Fit for iPhone X, Kickstand Premium Card Holders Wallet Cover for iPhone X

Current price: 16.89 USD


Order at Amazon


  • Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • SOLD AS PACK OF 1
  • UPC 305730179201
  • 4 oz bottles pack of 2
  • Expiration date atleast 1 year of the delivery date
  • Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years.
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension.
  • Pediacare Infants Acetaminophen Drops Cherry
  • Package Includes:1 x 3D Leather Case,1 x Free Black 2 in 1 Stylus Pen
  • 3D Effect PU Leather Case For Ladies Girls Women Boys Men, User friendly design with precision cut-outs allow easy access to all buttons, camera, speakers, and connector without removing the case
  • Kickstand function is convenient for movie-watching or video-chatting. Strong magnetic closure keeps your phone safe like glove, fall assistance. Interior TPU Back case with precise cutting and buttons, provides easy touching and quick response
  • Perfect Combination of a Wallet & Cell Phone Case. Made of PU leather and flexible TPU. Detachable Magnetic Shock-absorption back cover.The PU Leather flip covers the screen of the phone avoiding scratches from day to day use
  • Please Note that 3D Pattern Wallet Case Only Designed for iPhone 6 Plus/6S Plus 5.5 inch,not compatible with any other device
  • lease feel free to contact our customer service anytime if you feel unsatisfied or confused.
  • This designer wallet case is a premium leather accessory that you’ll be Proud to carry yourself or give to others. It’s the perfect executive, holiday, birthday or “anytime” present!
  • A classy leather outer & flexible plastic inner keeps your phone both safe & stylish throughout your day
  • iPhone X Leather flip cases keep your phone in the original beauty.
  • Shock absorption shell for maximum protection, while staying slim and easy to hold. All port openings are accessible iPhone X

More Info

1    2    3    4    5